# SDR HNAA0400118

- Difficulty date: September 1, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 24,999 hours, 27,564 cycles
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010273
- Condition: Cracked
- Location: Nr 1 Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3955, REPORTED THE NR 1 HYDRAULIC CONTENTS DROPPING ON LANDING. RUDDER ISO VALVE LIGHT ILLUMINATED THEN WENT OUT. FLIGHT LANDED WITHOUT INCIDENT. FLUID WAS NOTED AS LEAKING FROM THE LT FLAP AREA.  MAINTENANCE FOUND THE SPOILER LIFT DUMP PRESSURE LINE TO BE CRACKED AND LEAKING. LINE WAS REPLACED AND THE AREA CLEANED AND OPERATIONAL CHECKS CARRIED OUT, ALL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
